The investigation of soliton solutions of the coupled sine-Gordon equation in nonlinear optics


Zhou Q., Ekici M. , Mirzazadeh M., Sonmezoglu A.

Journal of Modern Optics, vol.64, no.16, pp.1677-1682, 2017 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 16
  • Publication Date: 2017
  • Doi Number: 10.1080/09500340.2017.1310318
  • Title of Journal : Journal of Modern Optics
  • Page Numbers: pp.1677-1682
  • Keywords: Solitons, coupled sine-Gordon equation, Extended G'/G-expansion method, extended Jacobi elliptic function expansion method, RADIAL BASIS FUNCTIONS, EXPANSION METHOD, WAVE SOLUTIONS, COLLOCATION, DYNAMICS

Abstract

© 2017 Informa UK Limited, trading as Taylor & Francis Group.The coupled sine-Gordon equation, which can be used to describe the propagation of an optical pulse in fibre waveguide, has been investigated analytically. The hyperbolic and trigonometric function solutions are constructed by the extended G’/G expansion method, and then the Jacobi elliptic, hyperbolic and trigonometric function solutions are derived with the help of the extended Jacobi elliptic function expansion method.